Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Hair fall, 26 years - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Hair Loss
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   hi
Doctor :   hi
Doctor :   how can i help you
User :   yup, i need to talk to you about hairfall
User :   can you help me please
Doctor :   sure
Doctor :   how long u have this problem
User :   last 1 year allmost
Doctor :   ok
Doctor :   i need this information before we proceed
Doctor :   For Health purposes please provide your Age, Gender, Occupation, Marital status, Height and Weight
User :   26 yrs, female, married, 5.8 inches, 55 kgs
Doctor :   ok
Doctor :   is this hair fall uniform
Doctor :   or in patches
User :   yes it is

User :   uniform
Doctor :   ok
Doctor :   so u have dandruff as well?
User :   it started after I delivered
User :   i delivered a baby a year ago
User :   no dandruff
Doctor :   ok
Doctor :   then it could be due to lack of iron and vitamins
User :   okay
Doctor :   u need to consume food rich in iron
User :   any particular shampoo
Doctor :   like greens, dates,beetroot
User :   alright
Doctor :   be gentle with ur hair
User :   okay
Doctor :   dont wash more than two times a week
Doctor :   r u using any shampoo
Doctor :   as of now

Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor